# SDR SWAA031378

- Difficulty date: June 21, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 33,530 hours, 29,822 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING SHEAR TIE CRACKED AT STA 135.5 LOWER REAR SPAR.  REPAIRED SHEAR TIE PER SRM.
